MathSciNet Relay Station
MathSciNet bibliographic data
MR182702 (32 #185) 41.60
Kripke, B. R.; Holmes, R. B. Approximation of bounded functions by continuous functions. Bull. Amer. Math. Soc. 71 1965 896–897.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement